Grant acknowledgment to “A remark on the transport equation with b ∈ BV and ” (Colloq. Math. 135 (2014), 113-125)
Colloquium Mathematicae (2014)
- Volume: 137, Issue: 1
- ISSN: 0010-1354
Access Full Article
topHow to cite
topPaweł Subko. "Grant acknowledgment to “A remark on the transport equation with b ∈ BV and $div_x b ∈ BMO$” (Colloq. Math. 135 (2014), 113-125)." Colloquium Mathematicae 137.1 (2014): null. <http://eudml.org/doc/283947>.
@article{PawełSubko2014,
author = {Paweł Subko},
journal = {Colloquium Mathematicae},
language = {eng},
number = {1},
pages = {null},
title = {Grant acknowledgment to “A remark on the transport equation with b ∈ BV and $div_x b ∈ BMO$” (Colloq. Math. 135 (2014), 113-125)},
url = {http://eudml.org/doc/283947},
volume = {137},
year = {2014},
}
TY - JOUR
AU - Paweł Subko
TI - Grant acknowledgment to “A remark on the transport equation with b ∈ BV and $div_x b ∈ BMO$” (Colloq. Math. 135 (2014), 113-125)
JO - Colloquium Mathematicae
PY - 2014
VL - 137
IS - 1
SP - null
LA - eng
UR - http://eudml.org/doc/283947
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.